Bulletin of the Iranian Mathematical Society, Volume (37), No (4), Year (2011-12) , Pages (235-242)

Title : ( On a Conjecture of a Bound for the Exponent of the Schur Multiplier of a Finite p -Group )

Authors: Behrooz Mashayekhy Fard , Azam Hokmabadi , Fahimeh Mohammadzadeh ,

Citation: BibTeX | EndNote

Abstract

Let G be a p -group of nilpotency class k with finite exponent exp(G) and let m= lfloor log_pk rfloor . We show that exp(M^{(c)}(G)) divides exp(G)p^{m(k-1)} , for all c geq1 , where $M^{(c)}(G) denotes the c-nilpotent multiplier of G . This implies that exp( M(G)) divides exp(G) for all finite $p$-groups of class at most p-1 . Moreover, we show that our result is an improvement of some previous bounds for the exponent of M^{(c)}(G) given by M. R. Jones, G. Ellis and P. Moravec in some cases.

Keywords

, Schur multiplier, Nilpotent multiplier, Exponent, Finite p -groups.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027461,
author = {Mashayekhy Fard, Behrooz and Azam Hokmabadi and Fahimeh Mohammadzadeh},
title = {On a Conjecture of a Bound for the Exponent of the Schur Multiplier of a Finite p -Group},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2011},
volume = {37},
number = {4},
month = {December},
issn = {1017-060X},
pages = {235--242},
numpages = {7},
keywords = {Schur multiplier; Nilpotent multiplier; Exponent; Finite p -groups.},
}

[Download]

%0 Journal Article
%T On a Conjecture of a Bound for the Exponent of the Schur Multiplier of a Finite p -Group
%A Mashayekhy Fard, Behrooz
%A Azam Hokmabadi
%A Fahimeh Mohammadzadeh
%J Bulletin of the Iranian Mathematical Society
%@ 1017-060X
%D 2011

[Download]